# SDR SWIA200819324

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 9,711 hours, 6,325 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Rough
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5951 - BOTH CONTROL YOKES FEEL ROUGH WHEN MOVED TO THE RIGHT.  REPLACED CAPTAINS CONTROL WHEEL SHAFT BEARINGS IAW CRJ 700 MM 27-31-01 AND 27-11-01.
